Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 596582, 7 pages
http://dx.doi.org/10.1155/2014/596582
Research Article

Characterization of the Strong Metric Subregularity of the Mordukhovich Subdifferential on Asplund Spaces

J. J. Wang1,2 and W. Song1,3

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2College of Computer Science and Information Engineering, Harbin Normal University, Harbin 150025, China
3School of Mathematical Sciences, Harbin Normal University, Harbin 150025, China

Received 26 March 2014; Accepted 11 June 2014; Published 1 July 2014

Academic Editor: Chong Li

Copyright © 2014 J. J. Wang and W. Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. J. Wang and W. Song, “Characterization of the Strong Metric Subregularity of the Mordukhovich Subdifferential on Asplund Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 596582, 7 pages, 2014. https://doi.org/10.1155/2014/596582.